# SDR AALA980264

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 52 CORRODED AT STA 1139.  REPLACED STR 52 FROM 1156 TO 1139, REINSTALLED BELL FRAMES AND SHEAR TIES PER SRM AARD 51-01-00-05.  TREATED, PRIMED AND PAINTED PER SRM 51-21-01 VOL 4.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
